I have been on cymbalta for about 2 yrs. (30mgs). About two months ago my dr. raised the dosage to 60mgs. He said it would give me more energy. Unfortunately it did not. I feel anxious and more tired. I am going to my next appt. in a week. I am thinking about asking him to take me off cymbalta altogether. I have heard it is very difficult to go off this medicine. Has anyone had any experience with stopping this drug? I would appreciateny help I can get. Thank you for your input.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...